# SDR YENA201802250116

- Difficulty date: February 25, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 46,045 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, MAIN CABIN FLOOR SUPPORT Y 254 HAD A GOUGE AT FRAME 64.   REPAIRED THE FLOOR SUPPORT,  FRAMES 62 - 64 IAW SRM 53-00-14-300-008, CATAGORY A REPAIR.
